# SDR 95ZZZX6100

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 2420 · AC Generation System
- Part: Buss Prot Pnl
- Part number: 1914F5653
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STS - UPON DESCENT, LT GENERATOR FEEDER FAULT, LT GENERATOR OFF, AND AC CROSS-TIE LOCKOUT ANNUNCIATOR LIGHTS ILLUMINATED.  LOST LT SIDE ELECTRONICS.  AIRCRAFT DIVERTED TO RNO.  MAINTENANCE REPLACED LT GENERATOR CONTROL PANEL, LT BUSS PROTECTION PANEL, AND LT GENERATOR POWER RELAY.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE ELECTRICAL SYSTEM.  OPERATIONALLY CHECKED NORMAL, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  REF CONTROL GRAA9543, AND CONTROL NR 95ZZZX6099.
